| Model Number |
863283 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A philips biomedical engineer went onsite and spoke to the nurse, who reported the issue.The nurse said she got an spo2 reading in the 70s with the sensor.The biomedical engineer tested the machine with the same sensor and got accurate readings at 4 different test values: 70%, 80%, 90%, and 97%.Based on the information available and the testing conducted, we were unable to replicate the reported problem.The reported problem was not confirmed.The device was confirmed to be operating per specifications and no failure was identified.
Event or Problem Description
Philips received a complaint on the suresigns vs4 nbp, spo2 indicating that spo2 was reading incorrectly.The device was in use on a patient at the time of the event.There was no adverse event reported.